# SDR CA140619017

- Difficulty date: June 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Dhav DHC8*
- Engine: Pwa PW123
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Right
- Stage of operation: DE
- How discovered: 9
- Nature of condition: A, F
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING DESCENT, THE R/H ENGINE FIRE WARNING SOUNDED. THE ENGINE WAS SHUT DOWN AND A SAFE SINGLE ENGINE LANDING WAS CARRIED OUT. POST FLIGHT INSPECTION FOUND BURNT COWLINGS AND A BURNT HOLE ON THE INTERCOMPRESSOR CASE AT THE 7 O`CLOCK POSITION AROUND NO. 5 BEARING OIL SCAVENGE TUBE. P&WC WILL REQUEST THE ENGINE BE SENT TO SAINT-HUBERT, CANADA FACILITIES FOR INVESTIGATION. PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS. (TC# 20140619017)
